On separating sets of words. IV
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 1, pp. 65-71 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 05A05, 68Q42, 68R15
@article{AUCMP_2010_51_1_a5,
     author = {Fla\v{s}ka, V\'aclav and Kepka, Tom\'a\v{s} and Kortelainen, Juha},
     title = {On separating sets of words. {IV}},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {65--71},
     year = {2010},
     volume = {51},
     number = {1},
     mrnumber = {2789276},
     zbl = {1217.68170},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_1_a5/}
}
TY  - JOUR
AU  - Flaška, Václav
AU  - Kepka, Tomáš
AU  - Kortelainen, Juha
TI  - On separating sets of words. IV
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 2010
SP  - 65
EP  - 71
VL  - 51
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUCMP_2010_51_1_a5/
LA  - en
ID  - AUCMP_2010_51_1_a5
ER  - 
%0 Journal Article
%A Flaška, Václav
%A Kepka, Tomáš
%A Kortelainen, Juha
%T On separating sets of words. IV
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 2010
%P 65-71
%V 51
%N 1
%U http://geodesic.mathdoc.fr/item/AUCMP_2010_51_1_a5/
%G en
%F AUCMP_2010_51_1_a5
Flaška, Václav; Kepka, Tomáš; Kortelainen, Juha. On separating sets of words. IV. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 1, pp. 65-71. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_1_a5/